Hi, I've been sexually active for a few months, I've

Patient

Q: Hi, I've been sexually active for a few months, I've also been on the pill for the same amount of time. I've not once have ever spotted, before or after taking the pill yet I spotted yesterday. My period isn't due for another 11 days. About 5 days ago, I had intercourse with my boyfriend (we don't use condoms) and went to bed about an hour after. I woke up at 2am in intense abdominal pain which lasted about an hour and a bit, I ended up sleeping it off and in the morning I was fine. Since then I have been feeling a bit fatigued and moody, also have lost my appetite. Really worried as to why I'm spotting. What could it be from???

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews